Properties and of th-order linear differential equations with deviating argument.
Georgian mathematical journal, Tome 6 (1999) no. 6, pp. 553-566
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
linear differential equation, delay argument, advanced argument, property and property, property and property
@article{GMJ_1999__6_6_48448,
author = {Koplatadze, R. and Kvinikadze, G. and Stavroulakis, I.P.},
title = {Properties and of th-order linear differential equations with deviating argument.},
journal = {Georgian mathematical journal},
pages = {553--566},
year = {1999},
volume = {6},
number = {6},
zbl = {0939.34062},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1999__6_6_48448/}
}
TY - JOUR AU - Koplatadze, R. AU - Kvinikadze, G. AU - Stavroulakis, I.P. TI - Properties and of th-order linear differential equations with deviating argument. JO - Georgian mathematical journal PY - 1999 SP - 553 EP - 566 VL - 6 IS - 6 UR - http://geodesic.mathdoc.fr/item/GMJ_1999__6_6_48448/ LA - en ID - GMJ_1999__6_6_48448 ER -
%0 Journal Article %A Koplatadze, R. %A Kvinikadze, G. %A Stavroulakis, I.P. %T Properties and of th-order linear differential equations with deviating argument. %J Georgian mathematical journal %D 1999 %P 553-566 %V 6 %N 6 %U http://geodesic.mathdoc.fr/item/GMJ_1999__6_6_48448/ %G en %F GMJ_1999__6_6_48448
Koplatadze, R.; Kvinikadze, G.; Stavroulakis, I.P. Properties and of th-order linear differential equations with deviating argument.. Georgian mathematical journal, Tome 6 (1999) no. 6, pp. 553-566. http://geodesic.mathdoc.fr/item/GMJ_1999__6_6_48448/